MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 128" (325 CM) APPX 9.3 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 128" (325 CM) APPX 9.3 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET
Catalog Number MC33332
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 128" (325 cm) appx 9.3 ml, transfer set w/microclave® clear, dual check valve, smallbore bifuse ext set w/microclave® clear (green ring), 0.2 micron filter, rotating luer where the customer reported that the bifuse 0.2 micron filter was found leaking.The set replaced and within 1 hour the bifuse 0.2-micron filter on the new set was found leaking.No excessive pressure was used to prime the set.Set replaced and both sets retained.There was patient involvement and no adverse events reported.This is the first of two events.
 
Additional Manufacturer Narrative
The device is available for investigation- it has not been received.Additional contact: (b)(6).
 
Additional Manufacturer Narrative
D9 - date returned to mfg on 12/13/2023.Received one of the two used.List #mc33332, 128" (325 cm) appx 9.3 ml, transfer set w/microclave® clear, dual check valve, smallbore bifuse ext set w/microclave® clear (green ring), 0.2 micron filter, rotating luer; lot #13715949.The inlet filter vents of the used mc33332 transfer sets were confirmed to leak during functional testing.The probable cause of the observed leak is temporary or permanent loss of the hydrophobic properties of the filter vent material due to infusate interaction during use.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
128" (325 CM) APPX 9.3 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18162457
Report Number9617594-2023-00999
Device Sequence Number17768038
Product Code FMG
UDI-Device Identifier00887709037816
UDI-Public(01)00887709037816(17)280701(10)13715949
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33332
Device Lot Number13715949
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer01/10/2024
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown